AUTOMORPHISMS OF DISTANCE-REGULAR GRAPH WITH INTERSECTION ARRAY {25; 16; 1; 1; 8; 25}

Konstantin S. Efimov     (Ural Federal University; Ural State University of Economics, Ekaterinburg, Russian Federation)
Alexander A. Makhnev     (N.N. Krasovskii Institute of Mathematics and Mechanics UB RAS; Ural Federal University, Ekaterinburg, Russian Federation)

Abstract


Makhnev and Samoilenko have found parameters of strongly regular graphs with no more than 1000 vertices, which may be neighborhoods of vertices in antipodal distance-regular graph of diameter 3 and with  \(\lambda=\mu\). They proposed the program of investigation vertex-symmetric antipodal distance-regular graphs of diameter 3 with \(\lambda=\mu\), in which neighborhoods of vertices are strongly regular. In this paper we consider neighborhoods of vertices with parameters \((25,8,3,2)\).


Keywords


Strongly regular graph, Distance-regular graph

Full Text:

PDF

References


  1. Makhnev A.A., Samoilenko M.S. Automorphisms of distance-regular graph with intersection array {121,100,1;1,20,121} // Proc. of the 47-th International Youth School-conference, Ekaterinburg, Russia, 2016, P. S21–S25. [in Russian]
  2. Isakova M.M., Makhnev A.A., Tokbaeva A.A. Automorphisms of distance-regular graph with intersection array {64,42,1;1,21,64} // Intern. Conf. on applied Math. and Physics. Abstracts. Nalchik 2017. P. 245–246. [in Russian]
  3. Belousov I.N. On automorphisms of distance-regular graph with intersection array {81,64,1;1,16,81} // Proceedings of Intern. Russian – Chinese Conf. 2015, Nalchik. P. 31–32. [in Russian]
  4. Makhnev A.A., Isakova M.M., Tokbaeva A.A. On graphs, in which neighbourhoods of vertices are strongly regular with parameters (85,14,1,2) or (325,54,3,10) // Trudy IMM UrO RAN, 2016. Vol. 22, no. 3, P. 137–143. [in Russian]
  5. Ageev P.S., Makhnev A.A. On automorphisms of distance-regular graphs with intersection array {99,84,1;1,14,99} // Doklady Mathematics, 2014. Vol. 90, no. 2, P. 525–528. DOI: 10.1134/S1064562414060015
  6. Makhnev A.A., Paduchikh D.V. Distance-regular graphs, in which neighbourhoods of vertices are strongly regular with the second eigenvalue at most 3 // Doklady Mathematics, 2015. Vol. 92, no. 2. P. 568–571. DOI: 10.1134/S1064562415050191
  7. Brouwer A.E., Cohen A.M., Neumaier A. Distance-Regular Graphs. New York: Springer-Verlag, 1989. 495 p. DOI: 10.1007/978-3-642-74341-2
  8. Gavrilyuk A.L., Makhnev A.A. On automorphisms of distance-regular graph with the intersection array {56,45,1;1,9,56} // Doklady Mathematics, 2010. Vol. 81, no. 3. P. 439–442. DOI: 10.1134/S1064562410030282
  9. Makhnev A.A., Paduchikh D.V., Tsiovkina L.Y. Arc-transitive distance-regular covers of cliques with \(\lambda=\mu\) // Proc. Steklov Inst. Math., 2014. Vol. 284, suppl. 1, P. S124–S134. DOI: 10.1134/S0081543814020114
  10. Zavarnitsin A.V. Finite simple groups with narrow prime spectrum // Siberian Electr. Math. Izv., 2009. Vol. 6. P. 1–12. [in Russian]



DOI: http://dx.doi.org/10.15826/umj.2017.1.001

Article Metrics

Metrics Loading ...

Refbacks

  • There are currently no refbacks.